Mathematische Annalen

, Volume 297, Issue 1, pp 133–146 | Cite as

On the topology of double coset manifolds

  • W. Singhof

Mathematics Subject Classification (1991)

57T15 57T35 55R40 


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.


  1. [Ba]
    Baum, P.F.: On the cohomology of homogeneous spaces. Topology7, 15–38 (1968)Google Scholar
  2. [BH]
    Borel, A., Hirzebruch, F.: Characteristic classes and homogeneous spaces, I, II, III. Am. J. Math.80, 458–538 (1958);81, 315–382 (1959);82, 491–504 (1960)Google Scholar
  3. [E1]
    Eschenburg, J.-H.: New examples of manifolds with strictly positive curvature. Invent. Math.66, 469–480 (1982)Google Scholar
  4. [E2]
    Eschenburg, J.-H.: Freie isometrische Aktionen auf kompakten Lie-Gruppen mit positiv gekrümmten Orbiträumen. Schriftenr. Math. Inst. Univ. Münster, 2. Ser.32 (1984)Google Scholar
  5. [E3]
    Eschenburg, J.-H.: Cohomology of biquotients. Manuscr. Math.75, 151–166 (1992)Google Scholar
  6. [E4]
    Eschenburg, J.-H.: Inhomogeneous spaces of positive curvature. Differ. Geom. Appl.2, 123–132 (1992)Google Scholar
  7. [GrM]
    Gromoll, D., Meyer, W.T.: An exotic sphere with nonnegative sectional curvature. Ann. Math.100, 401–406 (1974)Google Scholar
  8. [GuM]
    Gugenheim, V.K.A.M., May, J.P.: On the theory and applications of differential torsion products. Mem. Am. Math. Soc.142 (1974)Google Scholar
  9. [Hi]
    Hirzebruch, F.: A Riemann-Roch theorem for differentiable manifolds. Séminaire Bourbaki, exposé 177 (Février 1959)Google Scholar
  10. [HiS]
    Hirzebruch, F., Slodowy, P.: Elliptic genera, involutions, and homogeneous spin manifolds. Geom. Dedicata35, 309–343 (1990)Google Scholar
  11. [Hu]
    Huebschmann, J.: Perturbation theory and small models for the chains of certain induced fibre spaces. Habilitationsschrift, Heidelberg, 1984Google Scholar
  12. [HMS]
    Husemoller, D., Moore, J.C., Stasheff, J.: Differential homological algebra and homogeneous spaces. J. Pure Appl. Algebra5, 113–185 (1974)Google Scholar
  13. [Ma]
    MacLane, S.: Homology. Berlin Heidelberg New York: Springer 1963Google Scholar
  14. [Mu]
    Munkholm, H.J.: The Eilenberg-Moore spectral sequence and strongly homotopy multiplicative maps. J. Pure Appl. Algebra5, 1–50 (1974)Google Scholar
  15. [Ri]
    Riordan, J.: Combinatorial identities. New York: Wiley 1968Google Scholar
  16. [SW]
    Singhof, W., Wemmer, D.: Parallelizability of homogeneous spaces, II. Math. Ann.274, 157–176 (1986);276, 699–700 (1987)Google Scholar
  17. [Sm]
    Smith, L.: Homological algebra and the Eilenberg-Moore spectral sequence. Trans. Am. Math. Soc.129, 58–93 (1967)Google Scholar
  18. [Wo]
    Wolf, J.: The cohomology of homogeneous spaces. Am. J. Math.99, 312–340 (1977)Google Scholar

Copyright information

© Springer-Verlag 1993

Authors and Affiliations

  • W. Singhof
    • 1
  1. 1.Mathematisches InstitutHeinrich-Heine-UniversitätDüsseldorfGermany

Personalised recommendations